# SDR 2024FA0000937

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: General aviation
- Aircraft: N387QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800119
- Aircraft time: 16,042 hours, 10,751 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 10,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BL 0.00 AFT OF AFT FUSELAGE FARING WHERE BELLY FAIRINGS JOIN TOGETHER.
